Ask an expert
Question

14 Jul 2005

Morning after pill
Hi Doc

(Sorry, don't know what happened to the below post) I used the morning after pill 3 months ago. Since then I get my period every two weeks for 3 days, have been feeling very bloated, pains in my right side coming and going, and gained 5 kg's. Althougth this is a blessing for me as my periods were always very-very heavy for 7-8 days reguarly, should I get worried or will it sort it self out in time?

Thanks
Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

See below.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.